# SDR SWAA2022030425945

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Elevator Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE COVER 344GT IS CRACKED / REMOVED AND REPLACED RH ELEVATOR HINGE COVER 344GT PER SOPM 20-50-01 AND IPC 55-20-00-03.
